# SDR 07FDEA01750

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 493215412000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDE SEAT TRACK HAS CORROSION AT STA 935 LBL 27.  WORK ACCOMPLISHED IN CONJUNCTION WITH NON ROUTINE.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW DC10-MD10 SRM 53-70-00 VOL I FIG 5 FROM STA 905 TO STA 1005.  CLASSIFIED AS MAJOR, REPLACED SEAT TRACK AT LBL 27 STA 905 TO STA 1005 DC10/MD10 SRM 51-31-01 VOL II ALL SIGN OFFS ACCOMPLISHED ON NON ROUTINE DUE TO ANOTHER WRITE UP IN SAME TRACK.
